Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mima

red marks...again! sorry guys

Recommended Posts

Hey everyone, I know you need to wait about a year after accutane to really see results with your red marks fading...But my skin is almost clear now and I've got 4 months to go on accutane, is it impossible for red marks to improve on accutane? Will they get worse in the next 4 months? The scars are almost as bad as the acne itself, I still have to wear makeup every day to cover them and I'm still really self conscious of my skin.

Thanks!

Share this post


Link to post
Share on other sites

I have the answer!!! My scars are half what they used to be and almost completely healed. I barely put any makeup on and I have 3 days left of accutane. I use Propolis from my aesthestician that speeds up the healing, so does colostrum. It's from a company called Epicuren.

Share this post


Link to post
Share on other sites

Mine hasn't changed, and i'm about 45 days off finishing, i'm hoping it may. I don't think it is a year for red marks to fade, I think it's around 4 weeks... once you get off tane.

Share this post


Link to post
Share on other sites

I have the answer!!! My scars are half what they used to be and almost completely healed. I barely put any makeup on and I have 3 days left of accutane. I use Propolis from my aesthestician that speeds up the healing, so does colostrum. It's from a company called Epicuren.

Hey Acnepiglet... Colostrum is in my protein shake... is it the same stuff? and if so would it help being takin internally?

Thanks :cool:

Share this post


Link to post
Share on other sites

Hey acnepiglet...can you get the stuff you use over the counter, or is it only perscribed? And does it cause you to break out? Thanks for your help!

Share this post


Link to post
Share on other sites

I'm still on tane (for 11 months now and I'll go on for 4 more) and my red marks have faded almost completely. if I do sports or get hot they shine through but nothing I'd start crying about.

so I think it's different with everyone, depends on whether your skin is good at healing or not... ;)

maybe try something with vitamin k in it (which is what I do...although I can't say that this is what helped), it helps the skin to renew itself...

good luck to you all!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×